Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Engel structures with trivial characteristic foliations

Jiro Adachi

Algebraic & Geometric Topology 2 (2002) 239–255
Bibliography
1 J Adachi, Germs of Engel structures along 3–manifolds, Hokkaido Math. J. 33 (2004) 511 MR2104825
2 R L Bryant, S S Chern, R B Gardner, H L Goldschmidt, P A Griffiths, Exterior differential systems, Mathematical Sciences Research Institute Publications 18, Springer (1991) MR1083148
3 E Cartan, Sur quelques quadratures dont l'élément différentiel contient des fonctions arbitraires, Bull. Soc. Math. France 29 (1901) 118 MR1504385
4 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
5 Y Eliashberg, Contact 3–manifolds twenty years since J. Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
6 J B Etnyre, Tight contact structures on lens spaces, Commun. Contemp. Math. 2 (2000) 559 MR1806947
7 V Gershkovich, Exotic Engel structures on $\mathbb{R}^4$, Russian J. Math. Phys. 3 (1995) 207 MR1350504
8 A Golubev, On the global stability of maximally nonholonomic two-plane fields in four dimensions, Internat. Math. Res. Notices (1997) 523 MR1448335
9 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
10 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
11 Y Kanda, The classification of tight contact structures on the 3–torus, Comm. Anal. Geom. 5 (1997) 413 MR1487723
12 R Montgomery, Generic distributions and Lie algebras of vector fields, J. Differential Equations 103 (1993) 387 MR1221912
13 R Montgomery, Engel deformations and contact structures, from: "Northern California Symplectic Geometry Seminar", Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 103 MR1736216
14 A M Vershik, V Y Gershkovich, Nonholonomic dynamical systems. Geometry of distributions and variational problems, from: "Current problems in mathematics. Fundamental directions, Vol. 16 (Russian)", Itogi Nauki i Tekhniki, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform. (1987) 5, 307 MR922070